# SDR DALA2016040102491

- Difficulty date: April 1, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 61,487 hours, 44,639 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Repair
- Condition: Cracked
- Location: Nlg Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE DISCOVERED THAT PREVIOUS REPAIRS TO THE LT AND RT AFT NOSE GEAR DOOR HINGE CUTOUTS WERE CRACKING.  PREVIOUSLY, THE SRM AUTHORIZED A REPAIR USING A 0.050 THICK DOUBLER TO REPAIR 0.063" SKIN;  THIS REPAIR HAS SINCE BEEN SUPERSEDED BECAUSE IT WAS FOUND TO CRACK AND FAIL.  AT THIS VISIT, MAINTENANCE  REMOVED AN OLD SRM REPAIR AND INSTALLED A REPAIR WITH THE SAME FOOTPRINT BUT IAW THE INSTRUCTIONS OF THE NEW REPAIR.  SRM 53-05, PARA 162.  HOWEVER THERE IS A FASTENER COUNT MISMATCH BETWEEN THE OLD AND NEW SRM REPAIRS.  ER/A 545552-14 AUTHORIZES THE CONTINUED INSTALLATION OF THE DOUBLER WITH THE OLD SRM REPAIR FASTENER COUNT.  COMPLIED WITH ER/A 545552-14, REV, ORIGINAL, ASSOCIATED ER/A 14-545552, ADDED FOR AC 9007.
